# SDR SIMA962142

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5009237
- Condition: Failed
- Location: Nr 1 Mlg
- Part time: 1,087 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPS - FLT 3591 - CREW REPORTED NR 1 MAIN WHEEL ASSY WAS FLAT WITH AN APPROXIMATE 10 INCH SECTION OF INNER WHEEL HUB RIM MISSING.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED WHEEL ASSY FOR FAILURE AND ALSO REPLACED NR 2 WHEEL ASSY AND NR 1 BRAKE ASSY AS PRECAUTION.  NO OTHER DAMAGE WAS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 1,148.   (X)
